The Annals of Mathematical Statistics

The Generalized Variance: Testing and Ranking Problem

Morris L. Eaton

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 941-943.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698892

Digital Object Identifier
doi:10.1214/aoms/1177698892

Mathematical Reviews number (MathSciNet)
MR217938

Zentralblatt MATH identifier
0161.38302

JSTOR
links.jstor.org

Citation

Eaton, Morris L. The Generalized Variance: Testing and Ranking Problem. Ann. Math. Statist. 38 (1967), no. 3, 941--943. doi:10.1214/aoms/1177698892. https://projecteuclid.org/euclid.aoms/1177698892


Export citation